Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Global well-posedness for the cubic fractional Schrödinger equation

Tom 153 / 2018

Xinjun Gao Colloquium Mathematicum 153 (2018), 81-96 MSC: Primary 35Q55; Secondary 35Q40. DOI: 10.4064/cm7257-5-2017 Opublikowany online: 12 April 2018

Streszczenie

We prove the global well-posedness of the Cauchy problem for the $1$-d fractional Schrödinger equation with cubic nonlinearity in Sobolev spaces $H^s(\mathbb {R})$ for $s \gt {1/2}$. The main approach is the “I-method” together with the multilinear multiplier analysis.

Autorzy

  • Xinjun GaoDepartment of Mathematical Sciences
    University of Science and Technology of China
    Hefei 230026, China
    and
    The Graduate School of
    China Academy of Engineering Physics
    P.O. Box 2101
    Beijing 100088, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek